# SDR 95ZZZX1833

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 6120 · Propeller Controlling System
- Part: Casing Assy
- Part number: 3031844
- Condition: Dented
- Location: Prop Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED FROM VENDOR (TURBINE PARTS) AND FOUND DENTED BEYOND SERVICEABLE LIMITS.
